# SDR AU000504

- Difficulty date: June 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Rotol R333482F12
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 897780
- Condition: Faulty
- Location: Lt Engine
- Part time: 7,821 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE FUEL CONTROL UNIT FAULTY.
